Preprints

62. (with Nikolaos Tziolas) The structure of Frobenius kernels for automorphism group schemes. arXiv:2105.07860 pdf
61. (with Bruno Laurent) Para-abelian varieties and Albanese maps. arXiv:2101.10829 pdf
60. (with Dino Lorenzini) Discriminant groups of wild cyclic quotient singularities. arXiv:2101.08090 pdf
59. There is no Enriques surface over the integers. arXiv:2004.07025  pdf
   



Publications:

58. (with Damian Rössler) Moret-Bailly families and non-liftable schemes. To appear in Algebr. Geom. pdf
57. (with Keiji Oguiso) Unirationality and geometric unirationality for hypersurfaces in positive characteristics. To appear in J. Inst. Math. Jussieu  pdf
56. The Deligne-Illusie theorem and exceptional Enriques surfaces. Eur. J. Math. 7 (2021), no. 2, 489–525.   pdf
55. Elliptic curves over the rational numbers with semi-abelian reduction and two-division points. To appear in J. Number Theory pdf
54. (with Shigeyuki Kondo) Kummer surfaces associated with group schemes. To appear in Manuscr. Math.   pdf
53. Enriques surfaces with normal K3-like coverings. J. Math. Soc. Japan 73 (2021), no. 2, 433-496. pdf
52. (with Andrea Fanelli) The maximal unipotent finite quotient, unusual torsion in Fano threefolds and exceptional Enriques surfaces. Épijournal Geom. Algébrique 4 (2020), Article Nr.11.  pdf
51. Rigidified torsor cocycles, hypercoverings and bundle gerbes. To appear in  J. Aust. Math. Soc. pdf
50. (with Andrea Fanelli) Del Pezzo surfaces and Mori fiber spaces in positive characteristic.  Trans. Amer. Math. Soc. 373 (2020), no. 3, 1775–1843. pdf
49. (with Dino Lorenzini) Moderately ramified actions in positive characteristic. Math. Z. 295 (2020), no. 3-4, 1095–1142. pdf
48. A higher-dimensional generalization of Mumford's rational pullback for Weil divisors. J. Singul. 19 (2019), 53-60. pdf
47. Total separable closure and contractions. J. Algebra 525 (2019) 416–434. pdf
46. On flasque sheaves and flasque modules. Appl. Categ. Structures 26 (2018), no. 6, 1113–1122. pdf
45. (with Yukihide Takayama) On equivariant formal deformation theory. Rend. Circ. Mat. Palermo (2) 67 (2018), no. 3, 409–419. pdf
44. The p-radical closure of local noetherian rings. J. Commut. Algebra 12 (2020), no. 1, 135–151. pdf
43.  Geometry on totally separably closed schemes. Algebra Number Theory 11 (2017), 537–582. pdf
42.  (with Markus Reineke) Brauer groups for quiver moduli. Algebr. Geom. 4 (2017), 452–471.  pdf
41.  Points in the fppf topology. Ann. Sc. Norm. Super. Pisa Cl. Sci., 17 (2017), 419-447. pdf
40.  (with Markus Perling) Vector bundles on proper toric 3-folds and certain other schemes. Trans. Amer. Math. Soc. 369 (2017),  4787–4815 pdf
39.  (with Hiroyuki Ito) Wild quotient surface singularities whose dual graphs are not star-shaped. Asian J. Math. 19 (2015), 951–986 pdf
38.  (with Jens Hornbostel) Infinite CW-complexes, Brauer groups and phantom cohomology. Israel J. Math. 207 (2015), 77–101. pdf
37.  Pathologies in cohomology of non-paracompact Hausdorff spaces. Topology Appl. 160 (2013), 1809–1815.  pdf
36. (with Hiroyuki Ito): Wildly ramified actions and surfaces of general type arising from Artin-Schreier curves. Geometry and Arithmetic (2012), 213–241  pdf
35. (with Keiji Oguiso): Periods of Enriques manifolds. Pure Appl. Math. Q. 7 (2011), Special Issue: In memory of Eckart Viehweg, 1631–1656 pdf
34. (with C. Liedtke): The Néron Model over the Igusa curves. J. Number Theory 130 (2010), 2157-2197.  pdf
33. On the ring of unipotent vector bundles on elliptic curves in positive characteristics. J. Lond. Math. Soc. 82 (2010), 110-124. pdf
32. (with K. Oguiso): Enriques manifolds. J. Reine Angew. Math. 661 (2011), 215–235. pdf
31. On fibrations whose geometric fibers are nonreduced. Nagoya Math. J. 200 (2010), 35-57. pdf
30.  (with J. Heinloth): The bigger Brauer group and twisted sheaves. J. Algebra 322 (2009), 1187-1195. pdf
29. On genus change in algebraic curves over imperfect fields. Proc. Amer. Math. Soc. 137 (2009), 1239-1243. pdf
28. Baer's result: The infinite product of the integers has no basis. Amer. Math. Monthly 115 (2008), 660-663. pdf
27. The Hilbert scheme of points for supersingular abelian surfaces. Arkiv Mat. 47 (2009), 143-181. pdf  The original publication is available at www.springerlink.com  
26. Singularities appearing on generic fibers of morphisms between smooth schemes. Michigan Math. J. 56 (2008), 55-76. pdf
25. Weak del Pezzo surfaces with irregularity.  Tohoku Math. J. 59 (2007), 293-322 pdf
24. Kummer surfaces for the selfproduct of the cuspidal rational curve. J. Algebraic Geom. 16 (2007), 305-346. pdf
23. Topological methods for complex-analytic Brauer groups. Topology 44 (2005), 875-894. pdf
22. (with B. Siebert) Toroidal crossings and logarithmic structures. Adv. Math. 202 (2006), 189-231. pdf
21. Some Calabi-Yau threefolds with obstructed deformations over the Witt vectors. Compositio Math. 104 (2004), 1579-1592. pdf
20. Curves with only triple ramification. Ann. Inst. Fourier. 53 (2003), 2225-2241. pdf
19. (with D. Huybrechts) The Brauer group of analytic K3 surfaces. Int. Math. Res. Not. 50 (2003), 2687-2698. pdf
18. The Strong Franchetta Conjecture in arbitrary characteristics. Internat. J. Math. 14 (2003), 371-396. pdf
17. (with J. Hausen) On embeddings into toric prevarieties. Proc. Amer. Math. Soc. 132 (2004), 681-685. pdf
16. The bigger Brauer group is really big. J. Algebra 262 (2003), 210-225. pdf
15. (with G. Vezzosi) Existence of vector bundles and global resolutions for singular surfaces. Compositio Math. 140 (2004), 717-728. pdf
14. Hilbert's Theorem 90 and algebraic spaces. J. Pure Appl. Algebra 173 (2002), 339-345. pdf
13. (with B. Siebert) Irreducible degenerations of Kodaira surfaces. In: I. Bauer, F. Catanese, Y. Kawamata, T. Peternell, Y.-T. Siu (eds.), Complex Geometry, pp. 193-222. Springer, Berlin, 2002. pdf
12. The T^1-lifting Theorem in positive characteristics. J. Algebraic Geom. 12 (2003), 699-714. pdf
11. (with A. A'Campo-Neuen, J. Hausen) Homogeneous coordinates and quotient presentations for toric varieties. Math. Nachr. 246/247 (2002), 5-19. pdf
10. Logarithmic deformations of normal crossing Enriques surfaces in characteristic two. Math. Proc. Cambridge Philos. Soc. 134 (2003), 207-228. pdf
  9. (with H. Brenner) Ample families, multihomogeneous spectra, and algebraization of formal schemes. Pacific J. Math. 208 (2003), 209-230. pdf
  8. What is missing in canonical models for proper normal algebraic surfaces? Abh. Math. Sem. Univ. Hamburg 71 (2001), 257-268. pdf
  7. There are enough Azumaya algebras on surfaces. Math. Ann. 321 (2001), 439-454. pdf
  6. A characterization of semiampleness and contractions of relative curves. Kodai Math. J. 24 (2001), 207-213. pdf
  5. Normal del Pezzo surfaces containing a nonrational singularity. Manuscr. Math. 104 (2001), 257-274. pdf
  4. Remarks on the Existence of Cartier divisors. Arch. Math. 75 (2000), 35-38. pdf
  3. On contractible curves on normal surfaces. J. Reine Angew. Math. 524 (2000), 1-15. pdf
  2. On non-projective normal surfaces. Manuscr. Math. 100 (1999), 317-321. pdf
  1. Floer homology and homotopy planes. Math. Z. 227 (1998), 279-294. pdf


Diplomarbeit, Dissertation, Habilitationsschrift     
My papers on MathSciNet, ArXiv, and Zentralblatt  and as bibtex-file  
My reviews on MathSciNet and Zentralblatt

 
Verantwortlich für den Inhalt: Stefan SchröerImpressumDatenschutzKontakt